MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
It was reported to vyaire medical that the avea ventilator has a flow sensor issue.The flap on the sensor is stuck at the end of cross hairs.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
MDR Report Key12449061
Report Number2021710-2021-14507
Device Sequence Number3578591
Product Code CBK
UDI-Device Identifier10846446000047
UDI-Public(01)10846446000047(11)20141016
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17310-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1